DOI 10.1016/s0952-8180(96)00146-8
Conus medullaris injury following both tetracaine and lidocaine spinal anesthesia.
Аннотация
Multiple reports of cauda equina syndrome and transient radicular nerve root irritation have suggested that lidocaine spinal anesthesia may be responsible. In this case report, a patient with a preexisting diabetic neuropathy received a partial block following a tetracaine spinal, which was followed by a lidocaine spinal. Following block resolution, a new conus medullaris syndrome was diagnosed. Because of the close proximity of the cauda equina and the conus medullaris, differentiation between these syndromes can be difficult. The preexisting diabetic neuropathy may have predisposed this patient to neurologic injury. The choice of a different local anesthetic drug with less neurotoxic potential such as bupivacaine may have prevented this injury.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.